MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FV-12-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FV-12-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-FV-12-T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Company representative reported "made aware a patient has an infection who had recent breast recon".This is for left side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformities noted.The event of infection (unknown onset) is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (unknown onset).Fi summary: with the information collected during the investigation, there is enough evidence to support that device serial number (b)(4) was manufactured under controlled conditions in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents related to the reported event.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable, and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run (b)(4) is not related to any additional complaint infection record reported as of today.During the trend review of all infection complaints for the period of mar 2021 through feb 2023, no adverse trend was noted (only pr# (b)(4) in (b)(6) 2021).Given the fact that the cause of the infection cannot be specifically associated to the manufacturing process, and there is not an adverse trend for this type of event, and no er/ ncr(s) or temporary changes were identified during the investigation associated to this lot and the complaint, no corrective action is deemed necessary at this time.

Brand Name
NATRELLE TE SMOOTH 133S-FV-12-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16645732
Report Number9617229-2023-05040
Device Sequence Number17515598
Product Code LCJ
UDI-Device Identifier10888628043787
UDI-Public10888628043787
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2017
Device Model Number133S-FV-12-T
Device Catalogue Number133S-FV-12-T
Device Lot Number3626044
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown